# SDR SIMA200916601

- Difficulty date: June 15, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- System (JASC): 2460 · DC Power Distribution System
- Part: Contactor
- Part number: 860CCO1
- Part serial: 1961
- Condition: Damaged
- Location: Nr 1 Buss
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3633, DURING FLIGHT HEARD THUMP UNDER FLOOR, "FUEL 2 LO LEVEL"  ON EICAS, NR 1 FUEL QUANTITY TO DASHES.  MULTIPLE WARNINGS IN COCKPIT.  ELECTRIC OR SULPHUR ODOR NOTED IN CABIN AFTER LANDING.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 1 ESSENTIAL BUSS CONTACTOR OPERATIONAL CHECK GOOD IAW AMM 24-60-03.  AIRCRAFT RETURNED TO SERVICE.
